Pacific Journal of Mathematics

The non-existence of expansive homeomorphisms on a closed $2$-cell.

J. F. Jakobsen and W. R. Utz

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1319-1321.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038070

Mathematical Reviews number (MathSciNet)
MR0117713

Zentralblatt MATH identifier
0144.22302

Subjects
Primary: 54.00

Citation

Jakobsen, J. F.; Utz, W. R. The non-existence of expansive homeomorphisms on a closed $2$-cell. Pacific J. Math. 10 (1960), no. 4, 1319--1321. https://projecteuclid.org/euclid.pjm/1103038070


Export citation

References

  • [1] B. F. Bryant, Unstable self-homeomorphisms of a compact space, Vanderbilt University Thesis, 1954.
  • [2] W. H. Gottschalk, Minimal sets: an introduction to topological dynamics, Bull. Amer. Math. Soc, 64 (1958), 336-351.
  • [3] W. R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc, 1 (1950), 769-774.
  • [4] E. R. van Kampen, The topologicaltransformationsof a simple closed curve into itself, Amer. J. Math., 57 (1935), 142-152.
  • [5] R. F. Williams, A note on unstable homeomorphisms, Proc. Amer. Math. Soc, 6 (1955), 308-309.